# SDR R61A201508110596

- Difficulty date: August 11, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17086114001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, RT SPLICE AT FRAME 89 IS CORRODED.  MX R & R RT SPLICE AT FRAME 89 IAW SRM 51-43-01, PN 170-86114-001, SPLICE.
